# SDR A6WA2019072246709

- Difficulty date: July 16, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Part number: 601R3103748
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 449.85 RBL 47 FAIRING ATTACH BRACKET CRACKED. REPLACED.
